# SDR UIEA2013030800120

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 239 hours, 123 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG HPSOV EICAS CAME ON IN FLT PASSING 15,000 FT.  PG 2-15 ACCOMPLISHED.  CLEARED BY FIM FAULT TREE 833, REF 36-10, OPS CHECK GOOD.
